Always like i promise ill go away just do this or do that… and then they said take the med even though it was making me feel down and one voice which is still sort of around when i check in my head was always mad cause i was content. And now there pretty much gone. They screwed them selves just cause they thought i was constantly going to feel bad on it . I think my pdoc might be on to something. Five years max on this med and we’ll see how u do without it he says. I sort of care that i might have to be on it for life but i think ill just learn to live with having little to no interest and not being able to cry. Hopefully things will change in my motivation though cause i gots to get back to work. Ill see how i do with school in the spring.
I’ve taken medications for over 40 years. Whenever I stopped, I would revert to a crisis or just felt so paranoid. I was told that I would have to take them for life. I’m 70 years old now. I am able to cope with my good and bad days. I know I need them, even if they cause so many side effects. I cope every day with that also. I have found comfort in prayer.
What was your warning signs of a relapse?
My warning always came when I felt super paranoid about my family. The voices would poison me against them and all people around me. So, I have panic attacks.
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.